# SDR UIEA2013040100160

- Difficulty date: March 20, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 45,791 hours, 7,447 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD ELEVATOR MOST OTBD HINGE FITTING BS 406.8 OTBD SIDE CORNER CRACKED AT SIDE OF T/E BEAM AREA. FITTING REPLACED IAW R1-55-20-10168 REV A.
